MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TEGO¿ CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TEGO¿ CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number D1000
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been requested for evaluation; however, it has not yet been received.
 
Event or Problem Description
The event occurred on an unspecified date in (b)(6) 2025 and involved a tego connector.It was reported that tego did not have a proper connection, and that they shuttered, bearing the danger that these shuttered parts could enter the patient's blood stream.The rubber part was cut off the product during priming and infusion.There was an involved patient that was unaware of the problem.
 
Additional Manufacturer Narrative
D9 - date returned to mfr: 27apr2026 investigation summary five (5) new.List #d1000, tego¿ connector, appx 0.05 ml; lot #14376313 were returned for evaluation.As received, no damage, anomalies, shattered pars or cracks along the sets were observed, no mating device was returned for evaluation.The brand new samples were leak and vacuum tested and met the product specifications.The male luer met the iso design specification.The complaint of disconnection / loose connection could not be replicated using the new tego samples.However, based on the lot number and the described failure mode, the complaint is confirmed.The probable cause was due to an inconsistent amount of silicone lubricant on the tego seal and adhesive not being applied consistently at the specified points on the housing according to procedure.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
TEGO¿ CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24466620
Report Number9617594-2026-00203
Device Sequence Number10308348
Product Code FPA
UDI-Device Identifier00840619026059
UDI-Public(01)00840619026059(17)300401(10)14376313
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K053106
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD1000
Device Lot Number14376313
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer04/27/2026
05/29/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date05/14/2026
06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1111-2026
Patient Sequence Number1
Patient SexUnknown